Institute Carlos I for Theoretical and Computational Physics | Universidad de Granada

Andrei Martínez-Finkelshtein

Catedrático de Universidad
Universidad de Almería

Last 5 years publications

  • Martinez-Finkelshtein, A. & Rakhmanov, E. A. Do Orthogonal Polynomials Dream of Symmetric Curves? FOUNDATIONS OF COMPUTATIONAL MATHEMATICS volume 16 issue 6 pages 1697-1736 (DEC 2016) DOI: 10.1007/s10208-016-9313-0
  • Martinez-Finkelshtein, Andrei & Silva, Guilherme L. F. Critical measures for vector energy: Global structure of trajectories of quadratic differentials ADVANCES IN MATHEMATICS volume 302 pages 1137-1232 (OCT 22 2016) DOI: 10.1016/j.aim.2016.08.009
  • Martinez-Finkelshtein, Andrei, Martinez-Gonzalez, Pedro & Thabet, Faouzi Trajectories of Quadratic Differentials for Jacobi Polynomials with Complex Parameters COMPUTATIONAL METHODS AND FUNCTION THEORY volume 16 issue 3 pages 347-364 (SEP 2016) DOI: 10.1007/s40315-015-0146-7
  • Toranzo, I. V., Martinez-Finkelshtein, A. & Dehesa, J. S. Heisenberg-like uncertainty measures for D-dimensional hydrogenic systems at large D JOURNAL OF MATHEMATICAL PHYSICS volume 57 issue 8 (AUG 2016) DOI: 10.1063/1.4961322
  • Ramos-Lopez, D., Sanchez-Granero, M. A., Fernandez-Martinez, M. & Martinez-Finkelshtein, A. Optimal sampling patterns for Zernike polynomials APPLIED MATHEMATICS AND COMPUTATION volume 274 pages 247-257 (FEB 1 2016) DOI: 10.1016/j.amc.2015.11.006
  • Aptekarev, A. I., Lopez Lagomasino, G. & Martinez-Finkelshtein, A. Strong asymptotics for the Pollaczek multiple orthogonal polynomials DOKLADY MATHEMATICS volume 92 issue 3 pages 709-713 (NOV 2015) DOI: 10.1134/S1064562415060216
  • Martinez-Finkelshtein, Andrei, Nevai, Paul & Pena, Ana Discrete entropy of generalized Jacobi polynomials JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS volume 431 issue 1 pages 99-110 (NOV 1 2015) DOI: 10.1016/j.jmaa.2015.05.062
  • Martinez-Finkelshtein, A., Orive, R. & Rakhmanov, E. A. Phase Transitions and Equilibrium Measures in Random Matrix Models COMMUNICATIONS IN MATHEMATICAL PHYSICS volume 333 issue 3 pages 1109-1173 (FEB 2015) DOI: 10.1007/s00220-014-2261-0
  • Atia, M. J., Martinez-Finkelshtein, A., Martinez-Gonzalez, P. & Thabet, F. Quadratic differentials and asymptotics of Laguerre polynomials with varying complex parameters JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS volume 416 issue 1 pages 52-80 (AUG 1 2014) DOI: 10.1016/j.jmaa.2014.02.040
  • Ramos-Lopez, D., Martinez-Finkelshtein, A. & Iskander, D. Robert Computational aspects of the through-focus characteristics of the human eye JOURNAL OF THE OPTICAL SOCIETY OF AMERICA A-OPTICS IMAGE SCIENCE AND VISION volume 31 issue 7 pages 1408-1415 (JUL 1 2014) DOI: 10.1364/JOSAA.31.001408
  • Lopez Lagomasino, Guillermo, Martinez Finkelshtein, Andrei, Nevai, Paul & Saff, Edward B. Andrei Aleksandrovich Gonchar November 21, 1931-October 10, 2012 In memoriam JOURNAL OF APPROXIMATION THEORY volume 172 pages A1-A13 (AUG 2013) DOI: 10.1016/j.jat.2013.04.008
  • Lopez Lagomasino, Guillermo, Martinez Finkelshtein, Andrei, Nevai, Paul & Van Assche, Walter OPSFA' 11 JOURNAL OF APPROXIMATION THEORY volume 170 pages 1-2 (JUN 2013) DOI: 10.1016/j.jat.2012.10.007
  • Ramos-Lopez, Dario, Martinez-Finkelshtein, Andrei, Castro-Luna, Gracia M., Burguera-Gimenez, Neus, Vega-Estrada, Alfredo, Pinero, David & Alio, Jorge L. Screening Subclinical Keratoconus With Placido-Based Corneal Indices OPTOMETRY AND VISION SCIENCE volume 90 issue 4 pages 335-343 (APR 2013) DOI: 10.1097/OPX.0b013e3182843f2a
  • Martinez-Finkelshtein, A., Rakhmanov, E. A. & Suetin, S. P. A differential equation for Hermite-Pade polynomials RUSSIAN MATHEMATICAL SURVEYS volume 68 issue 1 pages 183-185 2013) DOI: 10.1070/RM2013v068n01ABEH004825

Sitemap | Contact | Accesibilidad | Política de privacidad

© 2017 | Universidad de Granada | Institute Carlos I for Theoretical and Computational Physics | Plantilla adaptada a tema de Wordpress por José M. Martín